Some cases of numerical solution of differential equations describing the vortex-flow through three-dimensional axially symmetric channels. (English) Zbl 0221.65184


65Z05 Applications to the sciences
Full Text: EuDML


[1] Л. Г. Лопцянстт: Механика жидкости и газа. Физматгиз, Москва, 1959. · Zbl 1047.90504
[2] Н. Е. Кочин И. Л. Кибелъ Н. В. Розе: Теоретическая гидромеханика. Ленинград-Москва, 1948. · Zbl 1154.94303
[3] I. Černý: Fundaments of Analysis in Complex Region. (Czech), Academia, Prague, 1967.
[4] V. Jarník: Differential Calculus I. (Czech), NČSAV, Prague, 1953.
[5] V. Jarník: Differential Calculus II. (Czech), NČSAV, Prague, 1956.
[6] Л. С. Понтрягин: Обыкновенные дифференциальные уравнения. ГИФМЛ, Москва, 1961. · Zbl 1160.68305
[7] С. Г. Михлин Х. Л. Смолицкий: Приближенные методы решения дифференциальных и интегральных уравнений. Hauka, Москва, 1965. · Zbl 1225.00032
[8] I. Babuška M. Práger E. Vitásek: Numerical Processes in Differential Equations. SNTL, Prague, 1968.
[9] L. Collatz: Numerische Behandlung von Differentialgleichungen. Springer Verlag, Berlin, 1955. · Zbl 0064.12405
[10] L. Bers: On Mildly Nonlinear Partial Difference Equations of Elliptic Type. Journ. Res. Nat. Bur. Stand., 51, 1953, No 5. · Zbl 0053.40202
[11] G. E. Forsythe W. R. Wasow: Finite-Difference Methods for Partial Differential Equations. New York-London. · Zbl 0108.29803
[12] Д. К. Фадеев В. Н. Фадеева: Вычислительные методы линейной алгебры. ГИФМЛ, Москва, 1963. · Zbl 1214.14039
[13] O. Taussky: A Recurring Theorem on Determinants. Amer. Math. Monthly, 56, 1949, 672-676. · Zbl 0036.01301
[14] Л. А. Люсперник В. И. Соболев: Элменты функционального анализа. Гостехиздат Москва-Ленинград, 1951. · Zbl 1200.93002
[15] T. S. Motzkin W. R. Wasow: On the Approximation of Linear Differential Equations by Difference Equations with Positive Coefficients. Journ. Math. Phys. 31, 1953, No 4. · Zbl 0050.12501
[16] J. Kačur: On Existence of the Weak Solution fo Non-Linear Partial Differential Equations of Elliptic Type. Commentationes Mathematicae Universitatis Carolinae, 11, 1 (1970). · Zbl 0195.39503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.